Ask a doctor

Redness Months After Forehead Botox Injection?

Hi , I had a botox injection five months ago for frown lines and forehead . after one month, in midline of my forehead began redness and pain and it last till now. I am muslim and say prayers five times a day and put my forehead on stone. Is the pain related to this or not and how can I get rid of this problem?

Doctor Answers (2)

Pain and redness months after Botox

+2

I do not think that the redness and pain is due to the Botox.  At 5 months, most of the Botox will be out of your system.  I would talk to your doctor to see if there is another problem which could be causing the pain and redness.  I hope this helps,  Lana Long, M.D 


Cincinnati Dermatologic Surgeon

Redness Months After Forehead Botox Injection?

+1

Botox last 3-4 months, it should have already worn off and cleared out of your body. Most likely the redness on your forehead is unrelated to your injectables. Contact your medical provider if this issue continues. 

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 230 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.